Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffer from erratic breathing, cold hands and feet, pain in the arms and legs. On medication after a heart attack. Stents placed

2 weeks ago I was airlifted to the mainland, I had suffered a heart attack, I was fitted with 2 stents and was in hospital 3 days, On discharge I was given a bag full of meds. I have a hospital appointment in 10 days time, not on the mainland thankfully, My problems are erratic breathing, very cold white hands and feet, pains in arms and legs. which come and go, and generally feel so unwell. Thank you.
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Sir
thanks for writing to us.
it is not uncommon to feel unwell early after an heart attack, as your body is adjusting to not only the changes brought about by heart attack but also to the effects of so many medications. i did not get what you meant by erratic breathing ? Persistent white cold hand and feet is a problem but if it comes and goes, it has to be examined and then only something can be surely said. however if you have difficult in breathing, chest heaviness, chest discomfort, shortness of breath, excessive sweating, vomiting, severe palpitation, blackout please see your physician on urgent basis.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Cardiologist Dr. Johann Christopher's  Response
An echo needs to be repeated to look for clots in the heart.
You need to be on vitamin d supplements
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor